... skipped are you giong to fall prregnant?
7 Nov 2009
Do you mean you started taking the pill mid-way through your cycle? It'll definitely put your hormonal cycle out of place and is very difficult to say that it'll be effective as a contraceptive. You need to take it as directed ... I would say it would take at least another cycle (a month) before you could say that you are contraceptively safe.
- Triphasil Information for Consumers
- Triphasil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Triphasil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Before taking synthroid, I had a normal menstrual cycle. Two weeks after starting the drug and two weeks after having my cycle, I am on my period ...
1 answer • 17 Mar 2010
Menstrual Disorders - I have pcod which was diagnosed 1 yr ago n I am facing irregular periods since
... the onset of my menstrual cycle(since 9 yrs)... i was on medication for onset of periods n regularising them for a month for two times in the ...
1 answer • 26 Aug 2010
Levothyroxine - Has anyone found this med to affect their menstrual cycle. I have been bleeding for?
... nearly two weeks and this is after my cycle in July. I am 55yrs of age
0 answers • 14 Jul 2011
My period starts on the 28th of each month and usually ends on the 5th of the following month. My annual holiday starts at the same time so I want to ...
1 answer • 13 Jul 2013
My menstrual cycle
1 answer • 14 Apr 2014